# SDR SWAA000124

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD SERVICE DOOR EXTERNAL SKIN CRACKED AT LOWER HINGE CUT OUT.  REPAIRED SKIN PER SRM.
